# SDR UIEA2019120606010

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,729 hours, 21,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Part serial: 21011
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REEL POSITION B UNSERVICABLE.   REMOVED AND REPLACED DESCENT DEVICE INERTIAL REEL B IAW AMM 25-61-05, NO DEFECTS NOTED.
